# SDR SWIA201229408

- Difficulty date: January 24, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 22,217 hours, 17,584 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  CRACK INDICATED ON THE LEFT SIDE FS 559.0 PRESSURE BULKHEAD.  REPAIRED CRACK ON THE LEFT SIDE FS 559.0 PRESSURE BULKHEAD.
